mental-health-icon
Cannot sleep
I just took last night 1/2 10 mg jovia at bedtime two hours after i feel a burning sensation in my body that it wakes me up. after two hours i sleep gain and wake up again after an hour. i have a hard time sleeping. tonight ill be taking again second day of my jovia. can i take it with rivotril? please help. thanks!
322 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is an antidepressant. Sleeplessness is a main symptoms of depression. Take medicines and if problems occurs then consult ur psychiatrist, dont self medicate. In this type of diseases medicine only cant help u.U must consult psychologist online or offline for counselling .It will help u to know the exact causes of ur problems and help u to learn how to deal with it. Feel free to contact...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.